# SDR SIMA200717503

- Difficulty date: June 20, 2007
- Submitted: June 24, 2007
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 9,836 hours, 9,332 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Part number: 860CC01
- Part serial: 1741
- Condition: Failed
- Location: Emergency Lights
- Part time: 9,836 hours, 9,322 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RECEIVED EMERGENCY LIGHT NOT ARM MESSAGE, ABORTED TAKEOFF.  REMOVED AND REPLACED ESSENTIAL BUS TIE CONTACTOR IAW EMB AMM 24-60-03.  OPERATIONAL CHECKED GOOD, RETURNED AIRCRAFT TO SERVICE.
